Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 681257, 13 pages
http://dx.doi.org/10.1155/2015/681257
Research Article

Collapsed Shape of Shallow Unlined Tunnels Based on Functional Catastrophe Theory

1MOE Key Lab of Urban Underground Engineering, Beijing Jiaotong University, Beijing 100044, China
2School of Civil Engineering, Beijing Jiaotong University, Beijing 100044, China

Received 18 December 2014; Accepted 25 March 2015

Academic Editor: Yuri Vladimirovich Mikhlin

Copyright © 2015 Chengping Zhang and Kaihang Han. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chengping Zhang and Kaihang Han, “Collapsed Shape of Shallow Unlined Tunnels Based on Functional Catastrophe Theory,” Mathematical Problems in Engineering, vol. 2015, Article ID 681257, 13 pages, 2015. doi:10.1155/2015/681257